# SDR JGVR20170517001

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 5,905 hours, 4,851 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 65415355
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRAILING LINK INNER BORE HAS LARGE AREA OF CORROSION AND AXLE IS HEAVILY CORRODED. FOUND WHILE PERFORMING TASK 32-11-02-210 MAIN LANDING GEAR INSP AND TASK 32-30-00-210 MLG TRAILING LINK INTERNAL BORE INSP. AS PART OF THE PHASE 5 INSPECTION. REMOVED AND REPLACED.
